Please help, now too much T3 (labs)

Hello everyone. Just got my lab results back, when the dosage was increased to 125 I seem to be severely hyper. Although i was not taking the test with 12 hours ( only 6 hours) break from T3. I had palpitations and got to see a doctor who drew blood. My question is now i have to decreade my meds, but I do not want to become hypo again. Do you think I should just decrease it by half my normal dose?

Na - natrium 141 | |*| | 137-146 mmol/l

K - kalium 5.0 | |*| | 3.8-5.0 mmol/l

Cl - chloridy 105 | |*| | 97-108 mmol/l

TSH 0.010 | -| | | 0.270-4.200 uIU/ml

fT4 4.68 | -| | | 12.00-22.00 pmol/l

T4 30.44 | -| | | 66.00-181.00 nmol/l

fT3 21.07 | | |+ | 3.10-6.80 pmol/l

T3 7.78 | | |+ | 1.20-3.10 nmol/l

Thank you xxxx

2 Replies

oldestnewest
  • Yuliyam,

    It's unlikely the T3 was still peaking in your serum 6 hours after last dose. FT3 is more than 3 x over range so yes, you need to reduce dose and 50% seems reasonable. If you are feeling over medicated it will speed up washing out of the high FT3 if you skip T3 for a few days.

  • Thank you xxx

You may also like...